# SDR USAA2013030700015

- Difficulty date: March 5, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 62,276 hours, 41,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT COVER CAME OFF SEAT 12C.  MAINTENANCE RE-INSTALLED EMERGENCY EXIT LIGHT COVER AT SEAT 12C.
